Am I going mad?

Hey,

I have been diganosed since 17th November 2011.

I have been on quite a few medications to try and control my pain.

I have been on Oxynorm since March but I have noticed I have also been hearing voices since then.

I just want to know if any one knows if this is normal.

I really do not want to go to the doctors as they have let me down so much.

Please help me if you can.

Kind Regards

14 Replies

oldestnewest
  • I would suggest you quit asap this drug as it is opium based like morphine and affects the brain and of course it is highly addictive.

    Talk to your doctor on how you can come off it, probably he will tell you to reduce the dose until you stop it.

    I refuse to take any of these painkillers, no tramadol, no codeine etc

    Good luck xx

  • good advice i'm sure jojo,but can i ask how you manage without codeine etc i'd love to stop taking them,What do you take instead?xx

  • I have all ready stopped so I am hoping it will stop, as I said I do not trust doctors so I do not really want to go to them.

  • I would see a doctor ASAP even though you have stopped your tablets already sometimes coming off of a tablet immediately can sometimes be very dangerous and has to be managed slowly. Please see a doctor today.

    Good luck.x

  • I am not going to see a doctor I do not trust them.

  • i know what you mean, but perhaps you could find another doctor?! there are quite a few that they are all right!

    It took me a while but i found them at the end! :)

    Jo x

  • I have changed my doctors office twice and I have had multilple doctors I do not trust them

  • Are you on any other medication? anti-depressants for example can really harm you if you take them for a long time or if your body reacts in different way and they can mess with your head sometimes.

  • I have come off of my anti depressents as they do not do anything for me?

  • Be very careful coming off any drug like this. I had a GP tell me to stop taking tramadol when I'd been on 8 a day for 4 months and the next day I couldn't stop being sick, shaking, felt I was going mad, ended up being rushed into hospital via ambulance! The dr's are the only people who can really help you. Can I ask why you do not trust them?

  • They have lied to me a lot of times and they also broke my trust by puting stuff in my notes which I told them not to put it in there and they said they would not

  • Well it sounds like you need to make a decision. You can not get any help without seeing a GP unfortunately so you either deal with your issues alone or face your fear.

    You say you are hearing voices? As I'm sure you are aware this is a symptom of pretty serious mental health issues or a massive problem with the drugs you are taking. I understand you don't trust the gp's but if you're hearing voices then how can you even trust your own mind?

    I don't mean to sound mean or unsympathetic. I'm quite the opposite, I have a lot of people in my family with mental health problems and from my experience they just get worse. I think you should make an appointment at the GP's and take somebody with you like your mum/bf for support. I really feel for you and hope you take this advice seriously. Good luck hun xx

  • I do not have a mum around she is in Scotland and my boyfriend all ready does enough for me.

    I have all ready said to him I am not going I am going to see if it gets better on its own now I am off the drugs.

  • Bless you! You are really suffering. This is a hard enough to disease to manage without having your mental health affected by mismanagement of pain relief. If you can, you must keep fighting with your doctors to get better treatment. You are entitled to this. Full stop, no negotiation. They are in a difficult situation regarding your notes, and I can see why you feel betrayed. But your mental health is far too important to leave this. On top of endometriosis, you do not need to unravel. Go. Demand better and make them aware that you feel let down by them, that this has now had serious consequences And that you now need urgent treatment. Hugs!

You may also like...